# SDR UALA2011033001515

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS DENTS IN TWO LOCATIONS AT BS 580 BETWEEN S-25L AND S-24L.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED FRAME.  NDT INSPECTED AREA AND FOUND NO CRACKS PER NDT.  FABRICATED FRAME OUT OF 7075 T-6 .063.  HEAT TREATED PER PEMCO TRAVLER 2486N00414.  INSTALLED REPAIR AT STATION N580 PER B757 SRM.
